Journal of Symbolic Logic 8 (1):32-34 (1943)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2267986
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,666
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Computability and Recursion.Robert I. Soare - 1996 - Bulletin of Symbolic Logic 2 (3):284-321.
Alan Turing and the Mathematical Objection.Gualtiero Piccinini - 2003 - Minds and Machines 13 (1):23-48.

View all 22 citations / Add more citations

Similar books and articles

Arithmetical Predicates and Function Quantifiers.S. C. Kleene - 1956 - Journal of Symbolic Logic 21 (4):409-410.
Recursive Functionals and Quantifiers of Finite Types II.S. C. Kleene - 1971 - Journal of Symbolic Logic 36 (1):146-146.
Errata. Arithmetical Predicates and Function Quantifiers.S. C. Kleene - 1957 - Journal of Symbolic Logic 22 (4):375-375.
Recursive Logic Frames.Saharon Shelah & Jouko Väänänen - 2006 - Mathematical Logic Quarterly 52 (2):151-164.
On the Finiteness of the Recursive Chromatic Number.William I. Gasarch & Andrew C. Y. Lee - 1998 - Annals of Pure and Applied Logic 93 (1-3):73-81.
Unimonotone Functions of Finite Types (Recursive Functionals and Quantifiers of Finite Types Revisited IV).S. C. Kleene - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--119.
The 116 Reducts of (ℚ, <,A).Markus Junker & Martin Ziegler - 2008 - Journal of Symbolic Logic 73 (3):861-884.
Recursive Functionals and Quantifiers of Finite Types I.A. Nerode - 1962 - Journal of Symbolic Logic 27 (1):82-83.

Analytics

Added to PP index
2015-02-05

Total views
11 ( #770,369 of 2,349,173 )

Recent downloads (6 months)
1 ( #511,414 of 2,349,173 )

How can I increase my downloads?

Downloads

My notes